MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL PULSERIDER T, 3MM, 10MM ARCH; INTRACRANIAL NEUROVASCULAR STENT

MEDOS INTERNATIONAL SARL PULSERIDER T, 3MM, 10MM ARCH; INTRACRANIAL NEUROVASCULAR STENT
Model Number 211-D
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/20/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The healthcare professional reported that during a pulserider-assisted coil embolization procedure targeting an unruptured basilar artery tip aneurysm via the trans-cell technique, an 8fr slim guide® (medikit co, ltd) was introduced into the left subclavian artery, and a sofia¿ 6f intermediate catheter (microvention) was introduced from the left vertebral artery (va) to the proximal basilar artery (ba).The headway® duo microcatheter (microvention) was placed near the left va union, and the headway® 27 microcatheter (microvention) was placed under the aneurysm neck.After the introduction of the pulserider 10t, 2.7 ¿ 3.5mm aneurysm neck reconstruction device (anrd) (211d / 3069219303) via the headway® 27 microcatheter and externally expanding the bilateral posterior cerebral artery (pca), the headway® 27 microcatheter made an approach into the aneurysm via trans-cell technique.The complaint coil, a 9mm x 25cm galaxy g3 (gly120925 / 30715068) was introduced via the headway® duo microcatheter as the first coil.When the coil was inserted to the detachment marker, imaging was performed for confirmation.There was a gap in the aneurysm wall, and the physician attempted to resheath the coil once, but the coil had unraveled.It was reported that there was no resistance at all and the coil had already been pulled before the front, therefore the device positioning unit (dpu) had already been removed from the patient¿s body.The physician commented that, ¿i was well aware of the possibility that the coil got entangle with the pulserider, so i collected the coil carefully, but i did not recognize the unraveled happened immediately because there was no resistance during collection at all.¿ there was no device malfunction associated with the pulserider 10t, 2.7 ¿ 3.5mm aneurysm neck reconstruction device (anrd).The complaint documented that the distal access catheter (dac), the microcatheter, and the pulserider were all replaced and the procedure was continued.The replacement pulserider was expanded and coil insertions were performed.The following twenty-six (26) cerenovus coils were implanted: galaxy g3 8mm x 24cm, galaxy g3 8mm x 24cm, galaxy g3 6mm x 15cm, galaxy g3 6mm x 15cm, galaxy g3 mini 1mm x 4cm, galaxy g3 mini 1mm x 4cm, galaxy g3 mini 1mm x 4cm, galaxy g3 mini 1mm x 4cm, galaxy g3 mini 2mm x 6cm, galaxy g3 mini 2mm x 6cm, galaxy g3 mini 1mm x 4cm, galaxy g3 mini 1mm x 4cm, galaxy g3 mini 1mm x 4cm, galaxy g3 mini 1mm x 4cm, galaxy g3 mini 1.5mm x 4cm, galaxy g3 mini 1.5mm x 4cm, galaxy g3 mini 1.5mm x 4cm, galaxy g3 mini 1mm x 3cm, galaxy g3 mini 1mm x 4cm, galaxy g3 mini 1.5mm x 4cm, galaxy g3 mini 1.5mm x 4cm, galaxy g3 mini 2mm x 6cm, galaxy g3 mini 2mm x 6cm, galaxy g3 mini 1.5mm x 4cm, galaxy g3 mini 1mm x 3cm, and galaxy g3 mini 1mm x 3cm.The pulserider was detached and the procedure was completed.There was no patient adverse event or patient complication reported.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).Information regarding patient identifier, date of birth, age, gender, weight, race, and ethnicity were not provided.The name, phone and email address of the initial reporter are not available / reported.Conclusion: the healthcare professional reported that during a pulserider-assisted coil embolization procedure targeting an unruptured basilar artery tip aneurysm via the trans-cell technique, an 8fr slim guide® (medikit co, ltd) was introduced into the left subclavian artery, and a sofia¿ 6f intermediate catheter (microvention) was introduced from the left vertebral artery (va) to the proximal basilar artery (ba).The headway® duo microcatheter (microvention) was placed near the left va union, and the headway® 27 microcatheter (microvention) was placed under the aneurysm neck.After the introduction of the pulserider 10t, 2.7 ¿ 3.5mm aneurysm neck reconstruction device (anrd) (211d / 3069219303) via the headway® 27 microcatheter and externally expanding the bilateral posterior cerebral artery (pca), the headway® 27 microcatheter made an approach into the aneurysm via trans-cell technique.The complaint coil, a 9mm x 25cm galaxy g3 (gly120925 / 30715068) was introduced via the headway® duo microcatheter as the first coil.When the coil was inserted to the detachment marker, imaging was performed for confirmation.There was a gap in the aneurysm wall, and the physician attempted to resheath the coil once, but the coil had unraveled.It was reported that there was no resistance at all and the coil had already been pulled before the front, therefore the device positioning unit (dpu) had already been removed from the patient¿s body.The physician commented that, ¿i was well aware of the possibility that the coil got entangle with the pulserider, so i collected the coil carefully, but i did not recognize the unraveled happened immediately because there was no resistance during collection at all.¿ there was no device malfunction associated with the pulserider 10t, 2.7 ¿ 3.5mm aneurysm neck reconstruction device (anrd).The complaint documented that the distal access catheter (dac), the microcatheter, and the pulserider were all replaced and the procedure was continued.The replacement pulserider was expanded and coil insertions were performed.The following twenty-six (26) cerenovus coils were implanted: galaxy g3 8mm x 24cm, galaxy g3 8mm x 24cm, galaxy g3 6mm x 15cm, galaxy g3 6mm x 15cm, galaxy g3 mini 1mm x 4cm, galaxy g3 mini 1mm x 4cm, galaxy g3 mini 1mm x 4cm, galaxy g3 mini 1mm x 4cm, galaxy g3 mini 2mm x 6cm, galaxy g3 mini 2mm x 6cm, galaxy g3 mini 1mm x 4cm, galaxy g3 mini 1mm x 4cm, galaxy g3 mini 1mm x 4cm, galaxy g3 mini 1mm x 4cm, galaxy g3 mini 1.5mm x 4cm, galaxy g3 mini 1.5mm x 4cm, galaxy g3 mini 1.5mm x 4cm, galaxy g3 mini 1mm x 3cm, galaxy g3 mini 1mm x 4cm, galaxy g3 mini 1.5mm x 4cm, galaxy g3 mini 1.5mm x 4cm, galaxy g3 mini 2mm x 6cm, galaxy g3 mini 2mm x 6cm, galaxy g3 mini 1.5mm x 4cm, galaxy g3 mini 1mm x 3cm, and galaxy g3 mini 1mm x 3cm.The pulserider was detached and the procedure was completed.There was no patient adverse event or patient complication reported.Based on complaint information, the device was not available to be returned for analysis.A review of manufacturing documentation associated with this lot (3069219303) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no nonconformances related to device manufacture or inspection.All product rejected during manufacturing was identified as scrap and properly accounted for.Product analysis cannot be conducted as the product was not returned for analysis.No determination of causes and possible contributing factors could be made.As such, the investigation will be closed.The pulserider 10t, 2.7 ¿ 3.5mm aneurysm neck reconstruction device (anrd) performed as intended and no new patient consequences have occurred related to the use of the device.However, the relationship between the pulse rider device and the reported event cannot be excluded.Per the physician¿s opinion, there was a possibility that the coil and pulse rider were entangled.In addition, the medical safety officer assessed that the removal and replacement of all devices produced a surgical delay.Based on the information provided, these events meet mdr reportability criteria.Based on the manufacturing documentation review, there is no indication that the event is related to the device manufacturing process.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective / preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.This is one of two products involved with the reported complaint.The associated manufacturer report numbers are: 3008114965-2022-00472.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr submission is to include the additional event information received on 11-jul-2022.[additional information]: on 11-jul-2022, additional information was received.The information indicated that there was no resistance between the guidewire and the microcatheter when accessing the target site.No other damages were noticed on the complaint coil other than the reported unraveled condition.There was no report that the procedure was prolonged.E.1: initial reporter phone: (b)(6).This is one of two products involved with the reported complaint.The associated manufacturer report numbers are: 3008114965-2022-00472.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.

Brand Name
PULSERIDER T, 3MM, 10MM ARCH
Common Device Name
INTRACRANIAL NEUROVASCULAR STENT
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CODMAN & SHURTLEFF, INC. (FREMONT)
47709 fremont blvd
fremont CA 94538
Manufacturer Contact
michelleann garcia
31 technology dr
irvine, CA 92618
646591-7981
MDR Report Key14982065
Report Number3008114965-2022-00479
Device Sequence Number5035281
Product Code NJE
UDI-Device Identifier00859030005130
UDI-Public00859030005130
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
H160002
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Model Number211-D
Device Catalogue Number211D
Device Lot Number3069219303
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2022
Supplement Date Received by Manufacturer07/11/2022
Initial Report FDA Received Date07/11/2022
Supplement Report FDA Received Date07/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
8FR SLIM GUIDE® (MEDIKIT CO, LTD); GALAXY G3 6MM X 15CM; GALAXY G3 6MM X 15CM; GALAXY G3 8MM X 24CM; GALAXY G3 8MM X 24CM; GALAXY G3 MINI 1.5MM X 4CM; GALAXY G3 MINI 1.5MM X 4CM; GALAXY G3 MINI 1.5MM X 4CM; GALAXY G3 MINI 1.5MM X 4CM; GALAXY G3 MINI 1.5MM X 4CM; GALAXY G3 MINI 1.5MM X 4CM; GALAXY G3 MINI 1MM X 3CM; GALAXY G3 MINI 1MM X 3CM; GALAXY G3 MINI 1MM X 3CM; GALAXY G3 MINI 1MM X 4CM; GALAXY G3 MINI 1MM X 4CM; GALAXY G3 MINI 1MM X 4CM; GALAXY G3 MINI 1MM X 4CM; GALAXY G3 MINI 1MM X 4CM; GALAXY G3 MINI 1MM X 4CM; GALAXY G3 MINI 1MM X 4CM; GALAXY G3 MINI 1MM X 4CM; GALAXY G3 MINI 1MM X 4CM; GALAXY G3 MINI 2MM X 6CM; GALAXY G3 MINI 2MM X 6CM; GALAXY G3 MINI 2MM X 6CM; GALAXY G3 MINI 2MM X 6CM; HEADWAY® 27 MICROCATHETER (MICROVENTION); HEADWAY® DUO MICROCATHETER (MICROVENTION); SOFIA¿ 6F INTERMEDIATE CATHETER (MICROVENTION)
Outcome Attributed to Adverse Event Other;
Patient SexUnknown